Filters : "Financiamento GNSAGA-INdAM" Limpar

Filters



Refine with date range


  • Source: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A, Matemáticas. Unidade: ICMC

    Subjects: CARDINAIS COMO INVARIANTES TOPOLÓGICOS, ESPAÇOS TOPOLÓGICOS

    Versão PublicadaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AURICHI, Leandro Fiorini e BELLA, Angelo e SPADARO, Santi. Cardinal estimates involving the weak Lindelöf game. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A, Matemáticas, v. 116, n. Ja 2022, p. 1-10, 2022Tradução . . Disponível em: https://doi.org/10.1007/s13398-021-01141-0. Acesso em: 30 set. 2022.
    • APA

      Aurichi, L. F., Bella, A., & Spadaro, S. (2022). Cardinal estimates involving the weak Lindelöf game. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A, Matemáticas, 116( Ja 2022), 1-10. doi:10.1007/s13398-021-01141-0
    • NLM

      Aurichi LF, Bella A, Spadaro S. Cardinal estimates involving the weak Lindelöf game [Internet]. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A, Matemáticas. 2022 ; 116( Ja 2022): 1-10.[citado 2022 set. 30 ] Available from: https://doi.org/10.1007/s13398-021-01141-0
    • Vancouver

      Aurichi LF, Bella A, Spadaro S. Cardinal estimates involving the weak Lindelöf game [Internet]. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A, Matemáticas. 2022 ; 116( Ja 2022): 1-10.[citado 2022 set. 30 ] Available from: https://doi.org/10.1007/s13398-021-01141-0
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, IDEAIS (ÁLGEBRA)

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GIAMBRUNO, Antonio e LA MATTINA, Daniela e POLCINO MILIES, Francisco César. Understanding star-fundamental algebras. Proceedings of the American Mathematical Society, v. 149, p. 3221-3233, 2021Tradução . . Disponível em: https://doi.org/10.1090/proc/15458. Acesso em: 30 set. 2022.
    • APA

      Giambruno, A., La Mattina, D., & Polcino Milies, F. C. (2021). Understanding star-fundamental algebras. Proceedings of the American Mathematical Society, 149, 3221-3233. doi:10.1090/proc/15458
    • NLM

      Giambruno A, La Mattina D, Polcino Milies FC. Understanding star-fundamental algebras [Internet]. Proceedings of the American Mathematical Society. 2021 ; 149 3221-3233.[citado 2022 set. 30 ] Available from: https://doi.org/10.1090/proc/15458
    • Vancouver

      Giambruno A, La Mattina D, Polcino Milies FC. Understanding star-fundamental algebras [Internet]. Proceedings of the American Mathematical Society. 2021 ; 149 3221-3233.[citado 2022 set. 30 ] Available from: https://doi.org/10.1090/proc/15458
  • Source: European Journal of Applied Mathematics. Unidade: ICMC

    Subjects: MODELOS MATEMÁTICOS, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, BIOMATEMÁTICA, NEUROBIOLOGIA, DOENÇA DE ALZHEIMER

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BERTSCH, Michiel et al. The amyloid cascade hypothesis and Alzheimer's disease: a mathematical model. European Journal of Applied Mathematics, v. 32, n. 5, p. 749-768, 2021Tradução . . Disponível em: https://doi.org/10.1017/S0956792520000339. Acesso em: 30 set. 2022.
    • APA

      Bertsch, M., Franchi, B., Meacci, L., Primicerio, M., & Tesi, M. C. (2021). The amyloid cascade hypothesis and Alzheimer's disease: a mathematical model. European Journal of Applied Mathematics, 32( 5), 749-768. doi:10.1017/S0956792520000339
    • NLM

      Bertsch M, Franchi B, Meacci L, Primicerio M, Tesi MC. The amyloid cascade hypothesis and Alzheimer's disease: a mathematical model [Internet]. European Journal of Applied Mathematics. 2021 ; 32( 5): 749-768.[citado 2022 set. 30 ] Available from: https://doi.org/10.1017/S0956792520000339
    • Vancouver

      Bertsch M, Franchi B, Meacci L, Primicerio M, Tesi MC. The amyloid cascade hypothesis and Alzheimer's disease: a mathematical model [Internet]. European Journal of Applied Mathematics. 2021 ; 32( 5): 749-768.[citado 2022 set. 30 ] Available from: https://doi.org/10.1017/S0956792520000339
  • Source: Communications in Partial Differential Equations. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS DE 2ª ORDEM, EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, SISTEMAS DINÂMICOS

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MAIA, Liliane e NORNBERG, Gabrielle e PACELLA, Filomena. A dynamical system approach to a class of radial weighted fully nonlinear equations. Communications in Partial Differential Equations, v. 46, n. 4, p. 573-610, 2021Tradução . . Disponível em: https://doi.org/10.1080/03605302.2020.1849281. Acesso em: 30 set. 2022.
    • APA

      Maia, L., Nornberg, G., & Pacella, F. (2021). A dynamical system approach to a class of radial weighted fully nonlinear equations. Communications in Partial Differential Equations, 46( 4), 573-610. doi:10.1080/03605302.2020.1849281
    • NLM

      Maia L, Nornberg G, Pacella F. A dynamical system approach to a class of radial weighted fully nonlinear equations [Internet]. Communications in Partial Differential Equations. 2021 ; 46( 4): 573-610.[citado 2022 set. 30 ] Available from: https://doi.org/10.1080/03605302.2020.1849281
    • Vancouver

      Maia L, Nornberg G, Pacella F. A dynamical system approach to a class of radial weighted fully nonlinear equations [Internet]. Communications in Partial Differential Equations. 2021 ; 46( 4): 573-610.[citado 2022 set. 30 ] Available from: https://doi.org/10.1080/03605302.2020.1849281
  • Source: Mathematische Zeitschrift. Unidade: ICMC

    Subjects: CURVAS ALGÉBRICAS, FUNÇÕES AUTOMORFAS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAKELIAN, Nazar e SPEZIALI, Pietro. Algebraic curves with automorphism groups of large prime order. Mathematische Zeitschrift, v. 299, n. 3-4, p. 2005-2028, 2021Tradução . . Disponível em: https://doi.org/10.1007/s00209-021-02749-z. Acesso em: 30 set. 2022.
    • APA

      Arakelian, N., & Speziali, P. (2021). Algebraic curves with automorphism groups of large prime order. Mathematische Zeitschrift, 299( 3-4), 2005-2028. doi:10.1007/s00209-021-02749-z
    • NLM

      Arakelian N, Speziali P. Algebraic curves with automorphism groups of large prime order [Internet]. Mathematische Zeitschrift. 2021 ; 299( 3-4): 2005-2028.[citado 2022 set. 30 ] Available from: https://doi.org/10.1007/s00209-021-02749-z
    • Vancouver

      Arakelian N, Speziali P. Algebraic curves with automorphism groups of large prime order [Internet]. Mathematische Zeitschrift. 2021 ; 299( 3-4): 2005-2028.[citado 2022 set. 30 ] Available from: https://doi.org/10.1007/s00209-021-02749-z
  • Source: Linear and Multilinear Algebra. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GIAMBRUNO, Antonio e POLCINO MILIES, Francisco César e VALENTI, A. Cocharacters of group graded algebras and multiplicities bounded by one. Linear and Multilinear Algebra, v. 66, n. 8, p. 1709-1715, 2018Tradução . . Disponível em: https://doi.org/10.1080/03081087.2017.1369493. Acesso em: 30 set. 2022.
    • APA

      Giambruno, A., Polcino Milies, F. C., & Valenti, A. (2018). Cocharacters of group graded algebras and multiplicities bounded by one. Linear and Multilinear Algebra, 66( 8), 1709-1715. doi:10.1080/03081087.2017.1369493
    • NLM

      Giambruno A, Polcino Milies FC, Valenti A. Cocharacters of group graded algebras and multiplicities bounded by one [Internet]. Linear and Multilinear Algebra. 2018 ; 66( 8): 1709-1715.[citado 2022 set. 30 ] Available from: https://doi.org/10.1080/03081087.2017.1369493
    • Vancouver

      Giambruno A, Polcino Milies FC, Valenti A. Cocharacters of group graded algebras and multiplicities bounded by one [Internet]. Linear and Multilinear Algebra. 2018 ; 66( 8): 1709-1715.[citado 2022 set. 30 ] Available from: https://doi.org/10.1080/03081087.2017.1369493
  • Source: Journal of Algebra. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GIAMBRUNO, A e POLCINO MILIES, Francisco César e VALENTI, A. Star-polynomial identities: computing the exponential growth of the codimensions. Journal of Algebra, v. 469, p. 302-322, 2017Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jalgebra.2016.07.037. Acesso em: 30 set. 2022.
    • APA

      Giambruno, A., Polcino Milies, F. C., & Valenti, A. (2017). Star-polynomial identities: computing the exponential growth of the codimensions. Journal of Algebra, 469, 302-322. doi:10.1016/j.jalgebra.2016.07.037
    • NLM

      Giambruno A, Polcino Milies FC, Valenti A. Star-polynomial identities: computing the exponential growth of the codimensions [Internet]. Journal of Algebra. 2017 ; 469 302-322.[citado 2022 set. 30 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2016.07.037
    • Vancouver

      Giambruno A, Polcino Milies FC, Valenti A. Star-polynomial identities: computing the exponential growth of the codimensions [Internet]. Journal of Algebra. 2017 ; 469 302-322.[citado 2022 set. 30 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2016.07.037
  • Source: Journal of the London Mathematical Society. Unidade: IME

    Subject: GEODÉSIA GEOMÉTRICA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILIOTTI, Leonardo e JAVALOYES, Miguel Angel e PICCIONE, Paolo. On the semi-Riemannian bumpy metric theorem. Journal of the London Mathematical Society, v. 84, n. 1, p. 1-18, 2011Tradução . . Disponível em: http://dx.doi.org/10.1112/jlms/jdq099. Acesso em: 30 set. 2022.
    • APA

      Biliotti, L., Javaloyes, M. A., & Piccione, P. (2011). On the semi-Riemannian bumpy metric theorem. Journal of the London Mathematical Society, 84( 1), 1-18. doi:10.1112/jlms/jdq099
    • NLM

      Biliotti L, Javaloyes MA, Piccione P. On the semi-Riemannian bumpy metric theorem [Internet]. Journal of the London Mathematical Society. 2011 ; 84( 1): 1-18.[citado 2022 set. 30 ] Available from: http://dx.doi.org/10.1112/jlms/jdq099
    • Vancouver

      Biliotti L, Javaloyes MA, Piccione P. On the semi-Riemannian bumpy metric theorem [Internet]. Journal of the London Mathematical Society. 2011 ; 84( 1): 1-18.[citado 2022 set. 30 ] Available from: http://dx.doi.org/10.1112/jlms/jdq099

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022